# SDR AALA20020840

- Difficulty date: May 16, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N7532A
- Make and model: Doug DC-9-82
- Aircraft serial: 49924
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 1160-1165 CUSP CORRODED, RIGHT SIDE OF CABIN.  DOUBLER REPAIRED CUSP STATION 1160-1165 RIGHT SIDE PER AARD 53-00-00-02.  (M)
